Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had sex. Took ipill after 71hrs. Abdominal pain, burning, brown discharge, weightgain, indigestion, mood swings. Pregnant?

i had sex with my husband on 14 march after 71 hr had ipill on 17 ..i have asevere pain in left side of abdomen as if its very hot n sumthing is burning and pain like period .today i got brown discharge ,gaining weight ,indigestion , mood swings start crying ....Am i pregannt or is the side effect of ipill ...plesae tell
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
This might be a side effect of high dose levonorgesterol (ipill).
you should consult your gynecologist for further treatment and confirmation of pregnancy.
Sometimes you need ultrasound for confirmation and to rule out cause of pain.
thanks for contacting.
take care
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor